# SDR 97ZZZX2872

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2460 · DC Power Distribution System
- Part: Breaker
- Part number: 1648009060
- Condition: Mismarked
- Location: Electric System
- Component: Cessna
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER FROM CESSNA IMPROPERLY MARKED.  THE BODY OF THE CIRCUIT BREAKER IS MARKED 60A AND THE RESET BUTTON IS MARKED 20.
